Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Rheum Assoc. 2006 Mar;13(1):70-75. Korean. Case Report.
Choi WG , Kim JM , Kwon SR , Lee MH , Lee JS , Park W .
Department of Internal Medicine, Inha University College of Medicine, Incheon, Korea. parkwon@inha.ac.kr
Department of Pathology, Inha University College of Medicine, Incheon, Korea.
Abstract

A 41-year-old woman was admitted because of dyspnea on exertion for one month. She was diagnosed to have systemic lupus erythematosus 4 years ago and has taken prednisolone and azathioprine. One month prior to admission she visited dental clinic for painful gingival swelling and gingival biopsy was performed. Physical examination showed multiple round elevated purpuric rashes in thoracic wall. Gingiva and skin biopsy showed Kaposi's sarcoma. Computed tomography of abdomen and chest revealed ill-defined nodules in both lung fields and multiple small para-aortic lymphadenopathies. Chemotherapy with paclitaxel was given for Kaposi's sarcoma. Prednisolone was tapered. After the 7th course of chemotherapy, the lesions show marked improvement in size and number.

Copyright © 2019. Korean Association of Medical Journal Editors.